# SDR 07FDEA03119

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520752
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FROM STA 363-372, LBL 24-25 AREA AT STA 363-372, LBL 24-25  BLENDED AND MAPPED, REF SRM 53-10-1.  NDT, FOUND NO DEFECTS.  AREA ROTO - PEENED REF REF SOPM 20-10-03.  TREATED AND PRIMED REF SRM 51-10-2.  REF EA NR 7-5310-113091, CORROSION IS LEVEL 1, THIS IS CLASSIFIED A  MINOR REPAIR.
